# SDR SIMA20150114007

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 33,889 hours, 30,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO UNLOCK & OPERATE HANDLE.  REQUIRES UNUSUAL AMOUNT OF FORCE TO OPEN.  TRANSFERRED TO NRWC 653-DFW-01932.  ADJUSTED DOOR HANDLE & FRAME ROLLERS IAW AMM 52-18-00.  OPERATIONS CHECKED AT THIS TIME.
